Author Topic: PPP and thyroid meds?  (Read 2696 times)

0 Members and 1 Guest are viewing this topic.

Offline Basta

  • Registered member
  • *
  • Posts: 2
  • Gender: Female
  • Newbie
PPP and thyroid meds?
« on: Sunday March 24, 2013, 04:52:45 AM »
Was curious if taking thyroid meds. And PPP can be connected.  I didn't get the PPP until after I started taking Synthroid. On top of the PPP, I also have high blood pressure, high cholesterol, and gout.

Offline Saffrone

  • Registered member
  • *
  • Posts: 11
  • Newbie
Re: PPP and thyroid meds?
« Reply #1 on: Monday June 24, 2013, 01:08:38 AM »
Synthroid is BS.  Ask for Armour, also have T4 checked.  There is usually an undiagnosed disease that causes PPP... Thyroid, Diabetes, Celiac, etc...  I've spent hours researching it on-line.  Type in Thyroid/Psoriasis and you will get tons of results as well as what I just told you.
« Last Edit: Monday June 24, 2013, 01:28:38 AM by Saffrone »

Offline CalamityJane

  • SkinCell Grand
  • of Whimsy
  • *****
  • Posts: 3290
  • Gender: Female
  • Dogs speak every language!
Re: PPP and thyroid meds?
« Reply #2 on: Monday June 24, 2013, 03:24:18 AM »
Was curious if taking thyroid meds. And PPP can be connected.  I didn't get the PPP until after I started taking Synthroid. On top of the PPP, I also have high blood pressure, high cholesterol, and gout.

Hi Basta, and welcome to Skincell. Apologies for not seeing your post sooner.

Glad you have a correct diagnosis - that is the first step. There are things that can help and many are here on the PPP thread - from wet wraps, steroid creams, antibiotics, moisturizers and more!.  PPP is in the Psoriasis family and is an autoimmune disease. You can request your thyroid medication be changed if your PPP became worse after starting the medication. You might be sensitive to that particular medication. You can find the PPP thread here:

http://www.skincell.org/community/index.php/topic,23555.0.html

Jump in anywhere.

Wishing good skin to you, Jane :)
« Last Edit: Monday June 24, 2013, 03:27:17 AM by CalamityJane »
It's a good day when you laugh!